MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. GUARDIAN TIBIAL SLEEVE POLY SPACER 8MM; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. GUARDIAN TIBIAL SLEEVE POLY SPACER 8MM; KNEE COMPONENT
Model Number 25001208
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, there was a poly swap.

Brand Name
GUARDIAN TIBIAL SLEEVE POLY SPACER 8MM
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11410830
Report Number3010536692-2021-00139
Device Sequence Number11940068
Product Code JDI
UDI-Device IdentifierM684250012081
UDI-PublicM684250012081
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K013035
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number25001208
Device Catalogue Number25001208
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/08/2021
Initial Date Received by Manufacturer 02/08/2021
Supplement Date Received by Manufacturer02/08/2021
Initial Report FDA Received Date03/04/2021
Supplement Report FDA Received Date04/10/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;